# SDR DXTA2011011804417

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 6,306 hours, 3,867 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG FAILED TO RETRACT.  PERFORMED NORMAL GEAR RETRACTION IAW MM 32-30-00.  FOUND LT MLG OTBD DOOR STOPS TO BE OUT OF ADJUSTMENT IAW MM 32-10-15 AND FOUND FORWARD UPLOCK TO HAVE HIGH UPLOCKING PRESSURE.  ADJUSTED LT MLG OTBD DOOR AS REQUIRED IAW MM 32-10-15.  MLG EXTENSION AND RETRACTION, OPS CHECK GOOD AT THIS TIME.
